EconPapers    
Economics at your fingertips  
 

The Existence and Stability of Solutions for Vector Quasiequilibrium Problems in Topological Order Spaces

Qi-Qing Song

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: In a topological sup‐semilattice, we established a new existence result for vector quasiequilibrium problems. By the analysis of essential stabilities of maximal elements in a topological sup‐semilattice, we prove that for solutions of each vector quasi‐equilibrium problem, there exists a connected minimal essential set which can resist the perturbation of the vector quasi‐equilibrium problem.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/218402

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:218402

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:218402